advertisement
Question
Posted by: Nadine Olivier | 2009/11/10

effects of depo-provera generic

Hi,
I have recently been changed onto the Depo-Provera generic injection (cannot remember the name). Are there any side-effects? Is this 3-month injection dangerous? A friend was advised to go off it because it can make you sterile, is that true?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is the same as Depo provera . While there is a delayed return to fertility, there is no long term effect on fertility.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/11/12

It is the same as Depo provera . While there is a delayed return to fertility, there is no long term effect on fertility.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement